# SDR IPXA11M66159

- Difficulty date: March 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO COMPT LT LONGERON 43 AT SPLICE AREA UNDER SURFACE CORRODED BET STA 1521 AND 1541.  REMOVED DAMAGE, AND REPAIRED IAW STA-SA EA 011-5310-01-A2995 I/R AND EO MD11-5310-2343-A.
